# SDR CA140430002

- Difficulty date: April 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 46,394 hours
- Engine: Ge CFM567B24
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Ruptured
- Location: Anti-Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A RUPTURED COWL ANTI-ICE DUCT WAS DISCOVERED DURING MAINTENANCE.  THE DAMAGED DUCT CAUSED SIGNIFICANT HEAT DAMAGE TO THE ENGINE WIRING HARNESS.  ENGINE FAULTS, VSV POSITION DISAGREE AND VSV POSITION OUT OF RANGE WERE FOUND.  THE NR 1 ENGINE WAS REPLACED AS A RESULT OF THE DAMAGED DUCT.
